Hey yall , the person I caregive for decided to stop taking her medicine abruptly. She is worried that going to doctor won’t help her. Can someone explain how to taper back onto it? She’s been off it for a few weeks. Thanks
Hi Aaron, Which med or meds was your patient taking?
hey there, she was just taking fanapt 6 mg twice a day and stopped abruptly. now its a couple weeks later and she is ready to get back on.
this is the taper chart i found but i dont know if i should try to cut the pills into 6ths. thank you
I’ve sent it to someone who is med knowledgeable - let’s hope she replies
My friend wants to know if you were around when she first started taking the meds - a side effect history would be important from when she first started - she also asked if your patient wants to go back because there have been withdrawal issues?
There are so many possibilities- the doctor should be able to solve this with a phone call